# SDR C1HA2002018

- Difficulty date: November 5, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BS 1050 STR 26R AFT PIT.
